Automorphisms of semigroups of polynomials

A. G. Fadell; K. D. Magill, Jr.

Compositio Mathematica (1969)

  • Volume: 21, Issue: 3, page 233-239
  • ISSN: 0010-437X

How to cite


Fadell, A. G., and Magill, Jr., K. D.. "Automorphisms of semigroups of polynomials." Compositio Mathematica 21.3 (1969): 233-239. <>.

author = {Fadell, A. G., Magill, Jr., K. D.},
journal = {Compositio Mathematica},
keywords = {generalized groups, semigroups},
language = {eng},
number = {3},
pages = {233-239},
publisher = {Wolters-Noordhoff Publishing},
title = {Automorphisms of semigroups of polynomials},
url = {},
volume = {21},
year = {1969},

AU - Fadell, A. G.
AU - Magill, Jr., K. D.
TI - Automorphisms of semigroups of polynomials
JO - Compositio Mathematica
PY - 1969
PB - Wolters-Noordhoff Publishing
VL - 21
IS - 3
SP - 233
EP - 239
LA - eng
KW - generalized groups, semigroups
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.